# SDR REXA2016042400670

- Difficulty date: April 24, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 19,540 hours, 12,528 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR KICK PLATE ANGLE HAS CORROSION AT FWD & AFT ENDS.  CONTINUATION CARD 81518311 OP 56.  R & R KICK PLATE ANGLE IAW SRM 51-40-11, 51-42-21-001-001-A01 & 51-42-06-001-001-A01.
